# SDR SWAA2021011942290

- Difficulty date: January 15, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 45,660 hours, 27,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT BATTERIES FAILED CAPACITY CHECK AT LOCATIONS M01672, M01673 AND M01675.  REMOVED AND REPLACED CABIN EMERGENCY LIGHT BATTERIES AT LOCATIONS M01672, M01673 AND M01675, PER AMM 33-51-06.
